MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBES K2E (EDTA) 9.0 MG; BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBES K2E (EDTA) 9.0 MG; BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING
Catalog Number 362791
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported prior to use of bd vacutainer® ppt¿ plasma preparation tubes k2e (edta) 9.0 mg, the box containing the tubes was different than usual and the label containing material number and lot number was missing.There was no health impact or consequences reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: bd received one photo for investigation.The photo was evaluated and shows product in a box that is not the way the product is package from the manufacturing site.Per manufacturing site procedure, the 100-unit trays will be placed into the corrugated case, two rows of five 100-unit trays will be placed into the case, for a total of ten trays per case.Eight of the trays will be facing to one end of the case; two trays will be reversed with tray facing toe opposite end of the case.This will ensure that trays are toward the outer edge of both ends of the case.No full case retentions are kept for this product.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.Bd was able to confirm the customer¿s indicated failure mode of incorrect label(based on the photo provided); however, the product was not manufactured/packaged this way and the label applied is not per product specification from the manufacturing site.Root cause, while unknown is attributed to a failure after shipment from manufacturing site.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.

Brand Name
BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBES K2E (EDTA) 9.0 MG
Common Device Name
BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22152909
Report Number1917413-2025-00726
Device Sequence Number9263075
Product Code PJE
UDI-Device Identifier50382903627917
UDI-Public(01)50382903627917(11)250115(17)260131(10)5015917
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K972075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number362791
Device Lot Number5015917
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown